Specht modules and Kazhdan-Lusztig cells in type Bn

Meinolf Geck, Lacrimioara Ana Iancu, Christos Pallikaros

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Dipper, James and Murphy generalized the classical Specht module theory to Hecke
algebras of type Bn. On the other hand, for any choice of a monomial order on the parameters in type Bn, we obtain corresponding Kazhdan–Lusztig cell modules. In this paper, we show that the Specht modules are naturally isomorphic to the Kazhdan–Lusztig cell modules if we choose the dominance order on the parameters, as in the “asymptotic case” studied by Bonnaf´e and the second named author. We also give examples which show that such an isomorphism does not exist
for other choices of monomial orders.
Original languageEnglish
Pages (from-to)1310-1320
Number of pages12
JournalJournal of Pure and Applied Algebra
Volume212
Issue number6
DOIs
Publication statusPublished - 2008

Keywords

  • Hecke algebras
  • representations

Cite this